# SDR SWAA062101

- Difficulty date: June 18, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 62,669 hours, 58,778 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 569670
- Condition: Failed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, T/E FLAPS WOULD NOT RETRACT AFTER LEVER SELECTED 40 DEGREES.  REMOVED AND REPLACED FLAP DRIVE MOTOR PER MM.
